# SDR NOCA14006

- Difficulty date: September 23, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pressure Valve
- Part number: 32143068
- Part serial: 558C
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT BLEED OFF ILLUMINATED ON TAKEOFF ROLL.  REPLACED LT ENGINE PRSOV, OPS NORMAL.
